COMMON FIXED POINTS OF A NEW THREE-STEP ITERATION WITH ERRORS OF ASYMPTOTICALLY QUASI-NONEXPANSIVE NONSELF-MAPPINGS IN BANACH SPACES

Authors

  • U. Inprasit DEPARTMENT OF MATHEMATICS, STATISTICS AND COMPUTER, FACULTY OF SCIENCE, UBON RATCHATHANIUNIVERSITY, UBON RATCHATHANI 34190, THAILAND
  • H. Wattanataweekul DEPARTMENT OF MATHEMATICS, STATISTICS AND COMPUTER, FACULTY OF SCIENCE, UBON RATCHATHANIUNIVERSITY, UBON RATCHATHANI 34190, THAILAND

Abstract

In this paper, we study a new three-step iterative scheme for approximating a common fixed point of three asymptotically quasi-nonexpansive nonself-mappings with errors and prove several strong and weak convergence results of the iterative sequences with errors in a uniformly convex Banach space. We also extend and improve some recent corresponding results in the literature.

Downloads

Published

2011-12-21

How to Cite

Inprasit, U., & Wattanataweekul, H. (2011). COMMON FIXED POINTS OF A NEW THREE-STEP ITERATION WITH ERRORS OF ASYMPTOTICALLY QUASI-NONEXPANSIVE NONSELF-MAPPINGS IN BANACH SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 1(1), 169-182. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/44

Issue

Section

Research Article